Would you have Nystagmus (Eye movements - uncontrollable) when you have Thyroid diseases?
Summary: Nystagmus is reported only by a few people with Thyroid diseases.
We study 5 people who have Nystagmus (Eye movements - uncontrollable) and Thyroid diseases from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Thyroid diseases and Nystagmus >>>
Thyroid diseases can be treated by Levothyroxine Sodium, Synthroid, Levoxyl, Levothyroxine Thyroid, Levothroid, Methimazole. (latest reports from 17,536 Thyroid Diseases patients)
Nystagmus (a condition of involuntary eye movement) has been reported by people with multiple sclerosis, epilepsy, depression, convulsion, high blood pressure. (latest reports from 3,545 Nystagmus patients)
On Jan, 17, 2015: 5 people who have thyroid diseases and Nystagmus are studied.
Gender of people who have thyroid diseases and experienced Nystagmus * :
Age of people who have thyroid diseases and experienced Nystagmus * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Thyroid disorder (5 people, 100.00%)
- Gastrooesophageal reflux disease (2 people, 40.00%)
- Delusional disorder, unspecified type (1 people, 20.00%)
- Fibromyalgia (1 people, 20.00%)
- Depression (1 people, 20.00%)
- Hallucination (1 people, 20.00%)
- Bipolar 1 (1 people, 20.00%)
- Grand mal convulsion (1 people, 20.00%)
Most common drugs used by these people * :
- Levothyroxine sodium (3 people, 60.00%)
- Reglan (2 people, 40.00%)
- Zocor (2 people, 40.00%)
- Diazepam (2 people, 40.00%)
- Seroquel (2 people, 40.00%)
- Plavix (2 people, 40.00%)
- Zyflo (2 people, 40.00%)
- Lyrica (2 people, 40.00%)
- Nexium (2 people, 40.00%)
- Cymbalta (2 people, 40.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Thyroid Diseases and Nystagmus?
You are not alone! Join a mobile support group:
- support group for people who have Nystagmus and Thyroid diseases
- support group for people who have Thyroid diseases
- support group for people who have Nystagmus
Recent conversations of related support groups:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- I have thyroid 26.06 % how can i control my thyroid (1 answer)
i have thyroid 26.06 % how can i control my thyroid
- Dabigatran,rivaroxaban, apixaban (eliquis) or aspirin - which is most suitable for a patient with af (atrial fibrilation), left subdural hematoma, right ischemic stroke with hemorehagic transformation
My grandmother have Atrial Fibrillation (AF) and suffered a ischemic CVA stroke with hemorrhagic transformation on right brain this week. She also had left sudural hematoma for some time now, due to which Asprin (ecospirin-75) that she was taking because of her AF was stopped and I believe that stopping ecosirin resulted in a stroke (ischemic CVA stroke with hemorrhagic transformation on right brain this week). If Aspirin cannot be continued due to hematoma or heammorage, please suggest if there is any alternate treatment for AF, because if AF is not controlled then it might lead to another stroke. Are any of these medicines can give a soliution - Dabigatran,Rivaroxaban, Apixaban or is there any alternate treatment.
- Can you take hyzaar and benicar in the same day
Patient took Hyzaar 3 hours ago and blood pressure worsened. He was taking Beneicar 40/12.5 mg. Can he take the Benicar now.?
- Does cymbalta make you intolerant to heat and sweat excessively? (1 answer)
I have taken 60 mg. Cymbalta for years. Just recently went down to 30 mg. to see if it would help with my excessive sweating. I had no trouble reducing the dosage, but it didn't help with the sweating. The heat intolerance is so bad I'm thinking of stopping the Cymbalta altogether. I live in the south where it's extremely hot. In the south we also hug a lot, so the sweating is embarrassing as well as physically miserable.
- Triglyceride elevated cause by medication
I've been taking above @ 1 yr or less. Cholesterol has gone up--still no energy--now my TRIGLYCERIDE (blood test) has gone up to over 700. Asked for new test told No have another rd for you (do not know name haven't tried yet).
Dr. said TRI.... were high before. Yes 2010 in range of @250-300 (I don't remember).
Welchol taking 625mg. 6 pills/day. = 3750mg/ day
Synthroid 0.088. 1/day
Quest is....CAN THESE RX MAKE TRIGLYCERIDE sky rocket?
More questions for: Thyroid diseases, Nystagmus
You may be interested at these reviews (Write a review):
- Amitriptyline involuntary eye movements
I've began having sparatic involuntary eye movements a few days after I started taking amitriptyline. It's not faint either, it's like my eye is having a seizure, emabrassing. Just wanted to share.
- Bone infections involving my teeth crohns and prednisone over the past 12 years
Dentist  tell me the abscesses are in the bones and I've had several root canals, bridges, bone surgeries that last 3 years, teeth became so mobile after the bone economy I had them pulled and now a partial one month ago. Bone loss etc. I don't have the ridges in my mouth that most Crohn patients have. Appears to affect the upper teeth.
Crohns diagnosed at the age of 39. Moderate to severe.
Dentists state the problem is the use of prednisone and having Crohn.
- Cardiac stress test (thalamine ) and oxycodone
I am writing this for my sister-in-law, Maria, who is not able to do so and for whom my husband, her brother, and I are the POAs. In May of 2012, Maria had a recurring pain in her leg which took her to the hospital again. She was diagnosed for a second time as having a strained muscle. Then the hospital asked her if she had any chest pain. With her severe migraines she often has pain or feels like she has pain everywhere. The hospital asked her caregiver if she could have a chemical (thalamine) stress test as she could not stand for a regular stress test. Her caregiver thought that since her foot doctor had said that eventually they needed to know if she could withstand a foot operation she needed that a chemical stress test would be needed at some point. So her caregiver said to go ahead with the chemical stress test. The hospital apparently did not check her meds and her dehydrated condition upon entering the hospital or perhaps they would have thought twice about administering the test. She passed the cardiac part of the test but was rendered quite confused and unresponsive. She could not go home in that condition so was transferred to a skilled nursing facility where they could deal with what was nearly a catatonic state. There she displayed extreme confusion and inability to take care of herself in any way. She had to be hand-fed for a week or so. It was as if she had had a stroke. The hospital said tests for stroke had been inconclusive. It took her three months to recover to some semblance of her old self and another 3-4 months to be "there" and present in all ways. She still exhibits confusion from time to time but had shown some of that before her stress test. She had had a stroke in 2003 and it did leave her with some mobility problems as well as confusion sometimes.. Later we learned a friend of ours' husband had had the identical stress test in the same hospital and he also was taking oxycodone for a sore knee. He came out of that test nearly catatonic as well. So why is this not in the literature? Do no harm is a doctor's first charge.
More reviews for: Thyroid diseases, Nystagmus
Comments from related studies:
From this study (1 year ago):
Levothyroxine medication was 50 micrograms per day but reduced recently to 25 micrograms to adjust thyroid problem (not because of eye problem - involutary eye movement ). However since reduction to 25 micrograms I have not had any eye problems - so I wondered if there was any connection between my previous uncontrolled eye movements and the levothyroxine dosage.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.